MAUDE Adverse Event Report: TENEX HEALTH, INC. TENEX HEALTH TX SYSTEM - WITH TX1 MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TENEX HEALTH TX SYSTEM - WITH TX1 MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-1003-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure with the tenex system, a portion of the microtip needle separated from the rest of the hand piece.The procedure was completed.There were no patient complications.
 
Additional Manufacturer Narrative
The device was returned and evaluated.It was confirmed that the microtip needle had separated from the rest of the handpiece.The fracture site did not immediately indicate a specific cause for the failure.Testing and disassembly of the device did not reveal any further anomalies or defects.

Brand Name
TENEX HEALTH TX SYSTEM - WITH TX1 MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
MDR Report Key10996062
Report Number1000135560-2020-00054
Device Sequence Number19704724
Product Code LFL
UDI-Device Identifier00857156006093
UDI-Public00857156006093
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number554-1003-001
Device Catalogue Number554-1003-001
Device Lot Number1982001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date12/12/2020
Supplement Report FDA Received Date01/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1